BROWSE

Related Scientist

Kaufmann Sacchetto, Lucas's photo.

Kaufmann Sacchetto, Lucas
복소기하학 연구단
more info

ITEM VIEW & DOWNLOAD

Products of random matrices: a dynamical point of view

DC Field Value Language
dc.contributor.authorTien-Cuong Dinh-
dc.contributor.authorLucas Kaufmann-
dc.contributor.authorWu, Hao-
dc.date.accessioned2021-08-23T02:30:08Z-
dc.date.accessioned2021-08-23T02:30:08Z-
dc.date.available2021-08-23T02:30:08Z-
dc.date.available2021-08-23T02:30:08Z-
dc.date.created2021-08-09-
dc.date.issued2021-
dc.identifier.issn1558-8599-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/10153-
dc.description.abstractWe study products of random matrices in SL2(C) from the point of view of holomorphic dynamics. For non-elementary measures with finite first moment we obtain the exponential convergence towards the stationary measure in Sobolev norm. As a consequence we obtain the exponentially fast equidistribution of forward images of points towards the stationary measure. We also give a new proof of the Central Limit Theorem for the norm cocycle under a second moment condition, originally due to Benoist-Quint, and obtain some general regularity results for stationary measures.-
dc.language영어-
dc.publisherINT PRESS BOSTON, INC-
dc.titleProducts of random matrices: a dynamical point of view-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.wosid000661551800005-
dc.identifier.scopusid2-s2.0-85108390804-
dc.identifier.rimsid76153-
dc.contributor.affiliatedAuthorLucas Kaufmann-
dc.identifier.doi10.4310/PAMQ.2021.v17.n3.a4-
dc.identifier.bibliographicCitationPURE AND APPLIED MATHEMATICS QUARTERLY, v.17, no.3, pp.933 - 969-
dc.relation.isPartOfPURE AND APPLIED MATHEMATICS QUARTERLY-
dc.citation.titlePURE AND APPLIED MATHEMATICS QUARTERLY-
dc.citation.volume17-
dc.citation.number3-
dc.citation.startPage933-
dc.citation.endPage969-
dc.description.journalClass1-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalWebOfScienceCategoryMathematics, Applied-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordPlusCENTRAL-LIMIT-THEOREM-
Appears in Collections:
Center for Complex Geometry (복소기하학 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse